# SDR 9716769979

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9343
- Make and model: Doug DC-9-31
- Aircraft serial: 47439
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 113317
- Condition: Low Battery
- Location: Pax Door
- Part time: 16,936 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND MAIN CABIN DOOR EVACUATION SLIDE BATTERY LOW.  REPLACED SLIDE.
